# SDR YENA2020021730177

- Difficulty date: February 13, 2020
- Submitted: February 17, 2020
- Operation: Air carrier
- Aircraft: N615JB
- Make and model: Airbus A320-232
- Aircraft serial: 2461
- Aircraft time: 59,661 hours, 21,004 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 32145410
- Part serial: 7646
- Condition: Failed
- Location: Emergency Lights
- Part time: 59,665 hours, 21,003 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, INOP EMERGENCY LIGHT EPSU 11WL; REF AE NR 2020-20764 W/O 2020-71/1. R & R EPSU 11WL IAW AMM 33-51-38-400-001.
